# SDR SWAA2025010984382

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 15,293 hours, 7,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS RELATED TO BATTERY PACK M1695 FAIL TEST EMERGENCY LIGHT RELATED TO BATTERY PACK M1695 FAIL TEST.   REPLACED AND TESTED EMERGENCY LIGHTING POWER SUPPLY M1695 AND TESTED PER AMM 33-51-00-06-960-830; NO DEFECTS NOTED.
